| Model Number |
72401455 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an ambicor penile prosthesis stopped working due to fluid loss at the tubing site.The patient underwent replacement surgery, and the device was replaced completely.There were no patient complications.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description